# SDR USA2004F00052

- Difficulty date: May 8, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- Engine: Ge CFM56*
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 32194211
- Condition: Failed
- Location: Lt Pack Bay
- Part time: 28,091 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G

## Discrepancy

RT PACK TRIP OFF LIGHT ILLUMINATED, WOULD NOT RESET.  LT PACK TRIP OFF LIGHT ILLUMINATED DURING TEMP ADJMT.  IMMEDIATE DESCENT WAS INITIATED TO 10,000 FT BUT CABIN ALTITUDE CLIMBED ABOVE 14,000 FT DEPLOYING OXYGEN MASKS.  LT PACK  RESET, PRESS WAS REGAINED.  FLIGHT CONTINUED, LANDED W/O FURTHER INCIDENT.  MAINT FOUND LT PACK 35 DEGREE SHUT OFF VALVE STUCK IN OPEN POSITION.  REPLACED VALVE IAW MM.  OPS CHECK, LEAK CHECK GOOD.  REPACKED OXY MASKS AND REPLACED OXY GEN.  PERFORMED HULL LEAK RATE CHECK AND FOUND AC FAILED TO REACH 100 SECOND LIMIT.  FOUND FWD OUTFLOW VALVE CYCLING IN AC MODE.  REPLACED AFT OUTFLOW VALVE.  OPS CHECK, NORMAL.  CLEARED RT PACK PROBLEM BY REPLACING INOPERATIVE RT TURBO FAN VALVE IAW MM.
